Change search
ReferencesLink to record
Permanent link

Direct link
On the interpolation constant for Orlicz spaces
South Ukrainian State Pedagogical University, Odessa.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 129, no 9, 2727-2739 p.Article in journal (Refereed) Published
Abstract [en]

The authors discuss the interpolation from Lebesgue spaces into Orlicz spaces, with special attention to the interpolation constant $C$. The authors give some estimates for $C$.

Place, publisher, year, edition, pages
2001. Vol. 129, no 9, 2727-2739 p.
Research subject
URN: urn:nbn:se:ltu:diva-12582DOI: 10.1090/S0002-9939-01-06162-7Local ID: bbf0f8d0-a575-11db-9811-000ea68e967bOAI: diva2:985533
Validerad; 2001; 20070112 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(166 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 166 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link